Title: Partial fraction expansion and inversion of rational Laplace transforms
Authors: Piessens, Robert # ×
Issue Date: 1969
Series Title: Electronics Letters vol:5 issue:5
ISSN: 0013-5194
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science